# SDR TWAA0104906

- Difficulty date: August 22, 2000
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FOUND RT WING L/E DOUBLER OUTBOARD OF LOWER VORTILION CRACKED INSIDE THE L/E.  REPLACED DOUBLER.  INSTALLED RIVETS PER SRM 51-30-0.  INSTALLED HI-LOKS PER SRM 51-6-0.
